Билјана Јолевска-Тунеска


Биографија

Институт

Математика и Физика

CV

Објавени трудови

List of publications of Biljana Jolevska-Tuneska

1. N. Tuneski, M. Nunokawa, B. Jolevska-Tuneska: A Marx-Strohhacker type result for close-to-convex functions, Complex analysis and dynamical systems, Trends Math, 367—372, Birkhauser/Springer, 2018, DOI:10.1007/978-3-319-70154-7_16.
2. Limonka Lazarova, Biljana Jolevska-Tuneska, Inci Akturk, Emin Ozcag: Note on distribution composition, Bulletin of Malaysian Mathematical Society, Volume 41, 2018, Number 2, 709—721, DOI 10.1007/s40840-016-0342-2
3. M. Miteva, B. Jolevska-Tuneska, T. Atanasova-Pacemska:, Results on the Colombeau Products of the Distribution with the Distributions and , Funktsional. Anal. i Prilozhen., 52:1, 2018, 13–25.
4. T. Zenku, B. Jolevska-Tuneska: On the commutative neutrix convolution product of the dilogarithm integral, Far East Journal of Mathematical Sciences, Volume 101, Issue 3,Febryary 2017, 545-558.
5. Teuta Zenku, Biljana Jolevska-Tuneska: Commutative neutrix convolution product involving Gaussian error function, International journal of Applied Mathematics, Volume 30 No. 2 2017, 117-129. http://dx.doi.org/10.12732/ijam.v30i2.4
6. T. Zenku, B.Jolevska-Tuneska, N. Tuneski: Results on the exponential integral, Sarajevo Journal of mathemaics, Vol.13 (25), No.1, 2017, 71—80.
7. M. Nunokawa, H. Srivastava, N. Tuneski, B. Jolevska-Tuneska: Some Marx-Strohhacker Type Results for a Class of Multivalent Functions, Miskolc Mathematical Notes, Vol. 18 (2017), No. 1, 353–364. DOI: 10.18514/MMN.2017.1952
8. M.Miteva, B.Jolevska-Tuneska, T.Atanasova-Pacemska: Colombeau products of distributions, Springer Plus, published on line 29 November 2016, DOI 10.1186/s40064-016-3742-8
9. E.Ozcag, L.Lazarova, B. Jolevska-Tuneska: Defining compositions of , , , and as neutrix limit of regular sequences, Communication in Mathematics and Statistics, March 2016, Volume 4, Issue 1, 63-80. DOI 10.1007/s40304-015-0076-8.
10. N.Tuneski, T.Bulboaca, B.Jolevska-Tuneska: Sharp results on linear combination of simple expressions of analytic functions, Hacettepe journal of mathematics and statistics, volume 45(1), 2016, 121-128, Doi: 10.15672/HJMS.20164513114
11. N. Tuneski, M. Nunokawa, B. Jolevska-Tuneska: Extension of some results on univalent functions, Journal of Inequalities and Application, (2015) 2015:322 , DOI 10.1186/s13660-015-0845-7
12. N. Tuneski, B. Jolevska-Tuneska, B. Prangovski:, On existence of sharp univalence criterion using the Schwarzian derivative Comptes rendus de l’Acad_emie bulgare des Sciences, Vol 68 No. 5, 2015, 569–576
13. M.Miteva, B.Jolevska-Tuneska, T.Atanasova-Pacemska: On products of distributions in Colombeau algebra, Mathematical Problems in Engineering, Hindawi publishing cooperation, Volume 2014, Article ID 910510, 4 pages http://dx.doi.org/10.1155/2014/910510
14. N.Tuneski, M. Petrusevski, B. Jolevska-Tuneska: On Starlikeness of Analytic Functions with Bounded Derivative, Pan American Mathematical Journal, Volume 24 (2014), Number 1, 93–101
15. L.Lazarova, B.Jolevska-Tuneska, T.Atanasova-Pacemska: On the generalized Fresnel cosine integrals and convolutions, International journal of functional analysis operator theory and application, Volume 6, Number 3, 2014, 141-152.
16. B. Fisher, B. Jolevska-Tuneska: Results on the Composition and Neutrix Composition of the Delta Function, Hacettepe journal of mathematics and statistics, Volume 43 (1) 2014, 43-50
17. B. Jolevska-Tuneska, T.Atanasova-Pacemska: Further results on Colombeau product of distributions, IJMMS, Volume 2013, Article ID 918905, 5 pages, http://dx.doi.org/10.1155/2013/918905
18. B.Jolevska-Tuneska, I. Jolevski: Some results on the digamma function, Applied Mathematics and Informational sciences, Natural publishing house, Volume 7, No. 1 (2013), 167-170
19. B.Fisher, B.Jolevska-Tuneska, A.Takaci: Further results on the logaritmic integral, Sarajevo Journal of mathematics, Vol.8 (20) (2012), 91-100.
20. B. Jolevska-Tuneska, B. Fisher: On the logaritmic integral and convolutions, Bulletin of Malaysian Mathematical Sciences Society, Vol 35, No 3, (2012) 671-677.
21. M. Miteva, B.Jolevska-Tuneska: Some results on Colombeau product of distributions, Adv.Math.Sci., Volume 1, No. 2, (2012) 121-126.
22. L. Lazarova, B. Jolevska-Tuneska: On the generalized Fresnel sine integrals and convolution, Adv.Math.Sci., Volume 1, No. 1, (2012) 65-71.
23. B.Jolevska-Tuneska, B.; Fisher: Further results on the dilogarithm integral, Journal of Applied Mathematics, Volume 2011, Article ID 421601, 10 pages, doi:10.1155/2011/421601
24. B.Jolevska-Tuneska, B.Fisher, E.Ozcag: On the dilogarithm integral, International Journal of Applied Mathematics, Vol. 24, No. 3 (2011), 361-369.
25. B. Fisher, B.Jolevska-Tuneska: On the logaritmic integral, Hacettepe journal of mathematics and statistics, Volume 39 (3) 2010, 393-401
26. Ozcag E.; Ege I.; Gurcay H., B. Jolevska-Tuneska .: On partial derivatives of the Incomplete Beta Function, Applied Mathematical Letters, Volume 21 , Issue 7, July 2008 , Pages 675-681, doi:10.1016/j.aml.2007.07.020.
27. B. Jolevska-Tuneska: On the non-commutative neutrix product involving slowly varying functions, Novi Sad J. Math., Vol 38, No. 3, 2008, pp105-112.
28. B. Jolevska-Tuneska, A. Takači: Results on the commutative neutrix convolution product of distributions, Hacettepe journal of mathematics and statistics, Volume 37, Issue 2, (2008), 135-141
29. B. Jolevska-Tuneska, A. Takači, E. Ozcag: On differential equations with non-standard coefficients, Applicable Analysis and Discrete Mathematics, 1 (2007),1-8
30. B. Jolevska-Tuneska, E. Ozcag: On the composition of distributions and , Intermational Journal of Mathematics and Mathematical Sciences, Volume 2007, article ID 60129, 9 pages, doi:10.1155/2007/60129.
31. E.Ozcag, I. Ege , H. Gurcay, B. Jolevska-Tuneska: On the non-commutative neutrix product of distributions, Abstract and Applied Analisys, Volume 2007, Article ID 81907, 10 pages, doi: 10.1155/2007/81907
32. B. Jolevska-Tuneska: Some results on convolutions, Math.Maced. Vol. 5 (2007) 37-41.
33. E.Ozcag, I. Ege , H. Gurcay, B. Jolevska-Tuneska: Some remarks on the incomplete gamma function; Editors K. Tas at al. Mathematical Methods in Engineering, 97-108, Springer books 2007.
34. B. Fisher B, B. Jolevska-Tuneska: Two results on the composition of distributions, Thai Journal of Mathematics, 3 (2005) No1: 17-26.
35. B. Jolevska-Tuneska: On convolutions and neutrix convolutions involving slowly varying functions, Matematicki bilten 28, 2004, pp 51-58.
36. B. Fisher, B. Jolevska-Tuneska, A. Takaci: On convolutions and neutrix convolutions involving the incomplete gamma function, Integral Transforms and Special Functions, Vol. 15/5 (2004) 404-415.
37. B. Fisher, B. Jolevska-Tuneska, A. Kilisman: On defining the incomplete gamma function, Integral Transforms and Special Functions, Volume 14, Number 4 (2003), 293-299.
38. B. Jolevska-Tuneska, A. Takaci, B. Fisher: On some neutrix convolution products of distributions, Integral Transforms and Special Functions, Vol. 14/3 (2003) 243-250.
39. B. Fisher, B. Jolevska-Tuneska, A. Takaci: On the Composition of Distributions and , Thai Journal of Mathematics, (2003) Vol 1: 39-48.
40. B. Fisher, B. Jolevska-Tuneska, A. Takaci: On the incomplete gamma function and the neutrix convolution, Mathematica Bohemica, 4 (2003) 367-377.
41. B. Jolevska-Tuneska: Neutrix products and convolutions of distributions and applications, PhD thesis, January 2003, Novi Sad, Serbia.
42. B. Fisher, B. Jolevska-Tuneska, E. Ozag: Further results on the composition of distributions, Integral Transforms and Special Functions, Vol 13 (2002) 109-116

Учество во проекти

Head of the Project:
• “Neutrix products and convolutions of distributions and their application”, international research project financed by Ministry of Education and Science of Macedonia and TUBITAK, Turkey, 2006-2008.
• “Products of distributions in Colombeau algebras”, national research project financed by FEIT, Ss. Cyril and Methodius University in Skopje, 2011-2012.
• “Introduction of a new space of distributions and its application”, international research project financed by Ministry of Education and Science of Macedonia and Ministry of Education and Science of Montenegro, 2016-2017.
• Erasmus plus project: “MATHDebate – the Voice of Students – Searching Excellence in Math Education through Increasing the Motivation for Learning” Ref. number: 2016-1-MK01-KA201-021659